# SDR C8GA20090224A

- Difficulty date: July 31, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN INSP, IT WAS NOTED THAT THE LT INBD AFT FLAP UPPER SKIN AT HINGE IS CRACKED. STOP DRILLED CRACK, HFEC FOR CRACK CONTAINMENT AND FABRICATED DOUBLER.  INSTALLED DOUBLER, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
